# SDR DXTA2025052203568

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0271
- Aircraft time: 4,838 hours, 3,193 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Faulted
- Location: Zone 300
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF I PROGRESSIVELY LOST AUTHORITY OF THE RIGHT RUDDER PEDAL. I WAS NOT ABLE TO PUSH THE PEDAL TO MAINTAIN CENTERLINE LEADING TO AN ABORTED TAKEOFF. CORRECTIVE ACTION; TIGHTENED LOOSE CONNECTION ON LINE FROM RUDDER BIAS TO THE ENGINE AND PERFORMED SATISFACTORY OPS CHECK. ALL WORK PERFORMED IAW \STANDARD PRACTICES MANUAL 20-10-40.
